# SDR GLBA20100422G

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 29,420 hours, 36,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  DURING ROUTINE SCHEDULED MX, A CRACK WAS FOUND AT FS 482 APPROX 24" INBD OF DOOR THRESHOLD.  CRACK APPROX 1". CRACK IS AFT OF NUTPLATE IN RADIUS OF UPPER ANGLE FOR FLOOR SUPPORT WEB.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-016. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
